CSpace

Browse/Search Results:  1-10 of 94 Help

Selected(0)Clear Items/Page:    Sort:
A finite element method for Allen-Cahn equation on deforming surface 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2021, 卷号: 90, 页码: 148-158
Authors:  Olshanskii, Maxim;  Xu, Xianmin;  Yushutin, Vladimir
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
Allen-Cahn  Surface PDEs  Evolving surfaces  Trace FEM  Geodesic mean curvature flow  
A locking free numerical approximation for quasilinear poroelasticity problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 6, 页码: 1538-1554
Authors:  Zhang, Jingyuan;  Zhou, Chenguang;  Cao, Yanzhao;  Meir, A. J.
Favorite  |  View/Download:18/0  |  Submit date:2021/01/14
Poroelasticity  Dilatation-dependent permeability  Volumetric stress formulation  Weak Galerkin mixed finite element method  Finite element method  
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:25/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:41/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
On multistep Rayleigh quotient iterations for Hermitian eigenvalue problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 77, 期号: 9, 页码: 2396-2406
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang;  Jian, Shuai
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
Hermitian eigenvalue problem  Rayleigh quotient iteration  Multistep modification  Inexact solve  Preconditioning  
Multiscale computational method for heat conduction problems of composite structures with diverse periodic configurations in different subdomains 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2018, 卷号: 76, 期号: 11-12, 页码: 2549-2565
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Yang, Zhiqiang
Favorite  |  View/Download:84/0  |  Submit date:2019/01/11
Heat conduction problems  Multiscale asymptotic analysis  Diverse periodic configurations  Error estimate  SOTS numerical algorithm  
Multiscale computational method for heat conduction problems of composite structures with diverse periodic configurations in different subdomains 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2018, 卷号: 76, 期号: 2019-11-12, 页码: 2549
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Yang, Zhiqiang
Favorite  |  View/Download:22/0  |  Submit date:2019/12/31
Analysis on block diagonal and triangular preconditioners for a PML system of an electromagnetic scattering problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 11, 页码: 2856-2873
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Maxwell scattering problem  PML equations  Block triangular preconditioner  Spectral distributions  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:190/27  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound